# SDR RAAA97E9020

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Component: Intvlv, 873100112
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD AND RIGHT AFT OVERWING EMERGENCY EXIT EGRESS IDENTIFIER LIGHTS FAILED SERVICE CHECK.  CHANGED BATTERY PACKS DUE DISCHARGED.
